# SDR AU980638

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185E
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 071349561
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SUPPORT BRACKET CORRODED.  AIRCRAFT IS A FLOAT PLANE OPERATING IN A SALT LADEN ENVIRONMENT.  PART TC:  7,399.
